# SDR DALA2015022401673

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 67,162 hours, 30,036 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY EXIT FLOOR PROXIMITY ESCAPE PATH LIGHT AT SEAT ROW 7ABC IS INOPERATIVE.  TERMINATED LOCK CONNECTOR AND FUNCTIONAL CHECKED WAS NORMAL.
